# SDR USAASB97149

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY FLOOR TRACK LIGHT INOP AT SEAT 19D.  MAINTENANCE REPLACED SOCKET ASSEMBLY, REPAIRED WIRING AND RELAMPED.  OPS CHECK NORMAL.  (M)
